Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having high blood pressure. Is it safe to use chastity device? How to wear this device?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
My sexual partner and I have decided that we would like to participate in chastity sexual play by having myself locked up in a male chastity device, specifically the bon4 plus, which is a made of silicone instead of plastic for more flexibility ( So far I've tried putting on the device with the largest available ring that wraps around the testicles and the base of the penis. When I have the device on, I seem to get very dark blue bulging veins on my testicles that at least aren't as noticeable when I don't have the device on. I don't necessarily feel any pain, but I'm worried because I haven't seen these sorts of problems or dark veins on others who have demonstrated their use of the device, e.g. WWW.WWWW.WW . What might be happening and is there a solution so that I can wear the device? Is it safe for me to continue use of the chastity device for now?

I've looked online for a solution, but I'm worried about the reliability of the non-medical sources I've found. However, I'm also worried that a doctor wouldn't have the practical experience to give me advice and may not have encountered men who have safely, successfully, and without incident used a chastity device. What I think might be happening is that my testicles are rather large and I'm am not as healthy or in shape as the men that I have seen wear the device, so that might be putting more pressure on my testicles and constricting more blood flow. I'm fairly young, 24yo, but I'm 250lbs and I only recently began an exercise regimen and started to eat more healthily. In addition, I have high blood pressure from the excess weight. So again my questions are: What might be happening and is there a solution so that I can wear the device? Is it safe for me to continue use of the chastity device for now?
Posted Mon, 15 Oct 2012 in Sexual Problems
Answered by Dr. Susanta Padhy 21 hours later

Thanks for the query

I have read through the details submitted with diligence. The picture sent was also useful. Based on your description and the picture, what I can think of the reason for such conditions are:

1. As veins are constricted by the device, then there is likely to be congestion and accumulation of blood in the part of the vein proximal to the constriction. This can be concerning if you have associated pain.

2. People who have incompetent penile venous valve might react to such devices in an exaggerated fashion as in you.

Honestly, I do not have first hand on real experience with such devices. But I am guessing based on the usual principle on which such devices are made.

What can be done:

1. May be a better idea to report and discuss with the manufacturer to eliminate any mechanical problem in the device.

2. Doing a penile Doppler ultrasound will help you whether any such problem that I described you in my first paragraph, is there or not.

3. It would be a good option to avoid the device until the root cause - mechanical problem or intrinsic problem within the venous circulation is found.

I am not sure whether this satisfies; let me know if you have any queries.

Wish you good luck!!!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor